• Relieves hayfever allergy symptoms - sneezing, runny & itchy nose, itchy & watery eyes, and itchy throat
• Relieves symptoms of hives - itchy skin rash, itch caused by hives, and swelling related to allergy or hives
• Contains fexofenadine, a non-drowsy antihistamine
• Fast acting relief (works in 1 hour) that lasts for 24 hours
• Always read the label and follow the directions for use. Do not use if you are pregnant or breastfeeding unless advised by a doctor or pharmacist Do not use in children under 12 years.
Active Ingredients:
Fexofenadine Hydrochloride 180mg
Inactive Ingredients:
Croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400 and iron oxide.
Active Ingredients: Fexofenadine Hydrochloride 180mg
Always read the label. Do not use in children under 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional.
Adults and Children from 12 years: 1 tablet daily as required.
Australia:
Flat Rate: $14.95 for all orders Australia-wide.
Free Standard Shipping on all orders over $99 and under 5kg in weight
Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley
All other orders proceed through the checkout for a shipping quote.
Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 3-5 days from lodgement with Australia Post.
International:
All international orders are shipped via Australia Post International Standard
Proceed through the checkout for a shipping quote.
Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes
Transit Time: 3-10 working days, excluding customs.
Please read our shipping policy for details.